# SDR TWAA9741002

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 494 - DURING CLIMB, NOSE GEAR UNSAFE  LIGHT REMAINED ON AFTER GEAR RETRACTION.  LIGHT EXTINGUISHES AT HIGH SPEEDS.  REPLACED NOSE GEAR LOCK SENSOR, MFG PN 8-337-03.  PERFORMED GEAR SWING.  OPERATIONAL CHECK NORMAL.  CHECK C-2D - 4-28-96 - JFK.  (X)
